# SDR SIMA200808101

- Difficulty date: March 17, 2008
- Submitted: March 21, 2008
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 20,151 hours, 19,934 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14521713005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, FOUND LEFT OMEGA BEAM CORRODED ON INBOARD SIDE AT CARBON CROSS MEMBER AT FRAME 20.  REPAIRED OMEGA BEAM AT FRAME 20 IAW SRM 53-00-10 FIGURE 201.  AIRCRAFT WAS RETURNED TO SERVICE.
